# SDR REXA2022053100942

- Difficulty date: April 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180915
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL INTERCOSTAL DD5 IS CORRODED	REMOVED AND REPLACED INTERCOSTAL DD5 P/N 601R318091-5 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
